JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANALYTIC CONSTRUCTION OF VERSAL DEFORMATION OF RESOLUTION OF NORMAL ISOLATED SINGULARITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ANALYTIC CONSTRUCTION OF VERSAL DEFORMATION OF RESOLUTION OF NORMAL ISOLATED SINGULARITIES
Miyajima, Kimio;
  PDF(new window)
 Abstract
We analytically construct the versal deformation space of resolution of normal isolated singularities based on the formalism in [9].
 Keywords
deformation;isolated singularity;simultaneous resolution;
 Language
English
 Cited by
 References
1.
T. Akahori, The new Neumann operator associated with deformations of strongly pseudoconvex domains and its application to deformation theory, Invent. Math. 68 (1982), no. 2, 317-352. crossref(new window)

2.
M. Artin, Algebraic construction of Brieskorn's resolutions, J. Algebra 29 (1974), 330-348. crossref(new window)

3.
R. Beals, P. C. Greiner, and N. Stanton, Lp and Lipschitz estimates for the $\bar{\part}$-equation and the $\bar{\part}$-Neumann problem, Math. Ann. 277 (1987), no. 2, 185-196. crossref(new window)

4.
G. B. Folland and J. J. Kohn, The Neumann Problem for the Cauchy-Riemann Complex, Ann. of Math. Stud., No. 75. Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972.

5.
O. Forster and K. Knorr, Uber die Deformationen von Vektorraumbundeln auf kompakten komplexen Raumen, Math. Ann. 209 (1974), 291-346. crossref(new window)

6.
P. C. Greiner and E. M. Stein, Estimates for the $\bar{\part}$-Neumann Problem, Math. Notes, No. 19. Princeton University Press, Princeton, N.J., 1977.

7.
S. Kosarew, Uber zusammenblasbare Deformationen streng pseudokonvexer Raume, Abh. Math. Sem. Univ. Hamburg 55 (1985), 201-206. crossref(new window)

8.
K. Miyajima, CR construction of the at deformations of normal isolated singularities, J. Algebraic Geom. 8 (1999), no. 3, 403-470.

9.
K. Miyajima, Analytic approach to deformation of resolution of normal isolated singularities: formal deformations, J. Korean Math. Soc. 40 (2003), no. 4, 709-725. crossref(new window)

10.
K. Miyajima, Deformation of complex structure on normal isolated singularities, Kyushu J. Math. 60 (2006), no. 2, 415-437. crossref(new window)